Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Is stress associated with scleritis and flare ups? Taking medication for hypertension and SLE. Sore eye, redness

Is stress associated with Scleritis and flare ups? I am on medications for hypertension and SLE . Have been on Prednisolone for about 3 months and recently reduced and completely stopped the Prednisolone due to improvement and no soreness for last 3 weeks. As soon as I m back at work on my 3rd week I noticed my left eye feels sore again and red. I don t want to go back on Prednisolone because I felt swelling and weight gain abnormally and felt uncomfortable. Currently on 400mg Plaquenil daily and 25mg Methotrexate once a week. I m always feeling anxious and a perfectionist so tend to be hard on myself. Since my diagnosis of SLE, I ve requested to work from home which my manager has allowed twice a week. But the nature of my job is still stressful and sometimes hard to make my manager understand when I m experience pain but look fine on the outlook..I don t know what to do as I don t wish to add anymore strong dosage or more medications with side effects. Do I really need to change jobs ?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
hi.. hmm i see! scleritis is associated with SLE. taking lot of stress may aggravate symptoms of SLE in which scleritis can also be associated. take your regular medications. have a good follow up and compliance. and dont take mental stress thats all i want to tell you. its up to you now how you take it up. change your lifestyle or change your job! hope so my advice is helpful to you. take care:)
Answered: Thu, 7 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor